# SDR WVER2018050100009

- Difficulty date: April 26, 2018
- Submitted: May 2, 2018
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 36,101 hours, 28,721 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670721591
- Condition: Corroded
- Location: Bs 349-379
- Part time: 36,101 hours, 28,721 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK, RBL 9 CORRODED BS 349 - 379.
